MAUDE Adverse Event Report: ARTHREX, INC. CORTICAL BONE SCREW, Ø3.5MM X 40MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. CORTICAL BONE SCREW, Ø3.5MM X 40MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number CORTICAL BONE SCREW, Ø3.5MM X 40MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that (2) 8110-040 cortical screw head broke upon insertion.This was discovered during an orif prox.Humeral fx procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
CORTICAL BONE SCREW, Ø3.5MM X 40MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15834812
Report Number1220246-2022-05779
Device Sequence Number14752508
Product Code HSB
UDI-Device Identifier00848665033274
UDI-Public00848665033274
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORTICAL BONE SCREW, Ø3.5MM X 40MM
Device Catalogue Number8110-040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Initial Report FDA Received Date11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown